# SDR CA991028043

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensing Unit
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL ON APPROACH AT ZERO DEGREES.  NR 5 FLEX SHAFT AND RIGHT BRAKE SENSOR REPLACED.
